zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions of competition Lotka-Volterra dynamic system on time scales. (English) Zbl 1186.34129
Summary: We rigorously establish an existence theorem of periodic solutions for the competition of Lotka-Volterra dynamic systems with a time delay and diffusion on time scales. It is shown that the existence of periodic solutions depend on the parameters of the model. It is also shown that a known result in the literature can can carry over quite easily to its discrete counterpart, and a much more accurate result can be obtained when studying the dynamic system on time scales. Moreover, one example is given to illustrate the result obtained.
34N05Dynamic equations on time scales or measure chains
37N25Dynamical systems in biology
92D25Population dynamics (general)
34C25Periodic solutions of ODE
34C60Qualitative investigation and simulation of models (ODE)
39A10Additive difference equations
[1]Agarwal, R. P.; Bohner, M.: Basic calculus on time scales and some of its applications, Results math. 35, 3-22 (1999) · Zbl 0927.39003
[2]Bohner, M.; Fan, M.; Zhang, J. M.: Existence of periodic solutions in predator–prey and competition dynamic systems, Nonlinear anal. RWA 7, 1193-1204 (2006) · Zbl 1104.92057 · doi:10.1016/j.nonrwa.2005.11.002
[3]Bohner, M.; Peterson, A.: Dynamic equations on time scales: an introduction with applications, (2001)
[4]Bohner, M.; Peterson, A.: Advances in dynamic equations on time scales, (2003)
[5]Hilger, S.: Analysis on measure chains–a unified approach to continuous and discrete calculus, Results math. 18, 18-56 (1990) · Zbl 0722.39001
[6]Lakshmikantham, V.; Sivasundaram, S.; Kaymarkcalan, B.: Dynamic systems on measure chains, (1996)
[7]Sun, J. P.: A new existence theorem for right focal boundary value problems on a measure chain, Appl. math. Lett. 18, 41-47 (2005) · Zbl 1074.34017 · doi:10.1016/j.aml.2003.04.008
[8]Sun, H. R.; Li, W. T.: Existence theory for positive solutions to one-dimensional p-Laplacian boundary value problems on time scales, J. differential equations 240, 217-248 (2007) · Zbl 1139.34047 · doi:10.1016/j.jde.2007.06.004
[9]Gui, Z.; Chen, L.: Persistence for nonautonomous competition system with functional response, J. math. Technol. 17, 7-12 (2001)
[10]Sun, W.; Chen, S.; Hong, Z. M.; Wang, C. P.: On positive periodic solution of periodic competition Lotka–Volterra system with time delay and diffusion, Chaos solitons fractals 33, 971-978 (2007) · Zbl 1151.34329 · doi:10.1016/j.chaos.2006.01.062
[11]Brauer, F.; Castilo–Chavez, C.: Mathematical models in population biology and epidemiology, (2001)
[12]Fan, M.; Wang, K.: Periodic solutions of a discrete time nonautonomous ratio-dependent predator–prey system, Math. comput. Modeling 35, 951-961 (2002) · Zbl 1050.39022 · doi:10.1016/S0895-7177(02)00062-6
[13]Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations, Lecture notes in mathematics 568 (1977) · Zbl 0339.47031
[14]Huo, H. F.: Existence of positive periodic solutions of a neutral delay Lotka–Volterra system with impulses, Comput. math. Appl. 48, 1833-1846 (2004) · Zbl 1070.34109 · doi:10.1016/j.camwa.2004.07.009
[15]Li, Y.; Kuang, Y.: Periodic solutions in periodic state-dependent delay equations and population models, Proc. amer. Math. soc. 130, 1345-1353 (2001) · Zbl 0994.34059 · doi:10.1090/S0002-9939-01-06444-9
[16]Sun, Y. G.; Saker, S. H.: Positive periodic solutions of discrete three-level food-chain model of Holling type II, Appl. math. Comput. 180, 353-365 (2006) · Zbl 1099.92079 · doi:10.1016/j.amc.2005.12.015
[17]Macdonald, N.: Time lags in biological models, (1978) · Zbl 0403.92020